Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3546
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Maximal partial spreads of T2(O) and T3(O)
Author: Brown, Matthew Ross
De Beule, J.
Storme, L.
Citation: European Journal of Combinatorics, 2003; 24 (1):73-84
Publisher: Elsevier
Issue Date: 2003
ISSN: 0195-6698
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
Responsibility: 
M. R. Brown, J. De Beule, and L. Storme
Description: Copyright © 2003 Elsevier Science Ltd. All rights reserved.
RMID: 0020030785
DOI: 10.1016/S0195-6698(02)00131-2
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/622824/description#description
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.